Previous |  Up |  Next


Title: $c$-Luzin sets, nonatomic $\sigma$-fields and $\sigma$-independent sets (English)
Author: Grzegorek, Edward
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 48
Issue: 2
Year: 2007
Pages: 49-53
Category: math
MSC: 03-99
idZBL: Zbl 1163.03028
idMR: MR2512902
Date available: 2012-10-06T02:45:44Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_048-2007-2_6.pdf 277.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo